On extremal additive 𝔽 4 codes of length 10 to 18
Journal de théorie des nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 255-271.

In this paper we consider the extremal even self-dual 𝔽 4 -additive codes. We give a complete classification for length 10. Under the hypothesis that at least two minimal words have the same support, we classify the codes of length 14 and we show that in length 18 such a code is equivalent to the unique 𝔽 4 -hermitian code with parameters [18,9,8]. We construct with the help of them some extremal 3-modular lattices.

Dans cet article nous considérons les codes 𝔽 4 -additifs autoduaux pairs et extrémaux. Nous en donnons une classification complète en longueur 10. Avec l’hypothèse qu’au moins deux mots de poids minimal ont le même support, nous classifions les codes de longueur 14, et montrons en longueur 18 qu’un tel code est équivalent à l’unique code 𝔽 4 -linéaire hermitien autodual de paramètres [18,9,8].

@article{JTNB_2000__12_2_255_0,
     author = {Christine Bachoc and Philippe Gaborit},
     title = {On extremal additive $\mathbb {F}_4$ codes of length $10$ to $18$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {255--271},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {2},
     year = {2000},
     zbl = {1007.94027},
     mrnumber = {1823184},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_2000__12_2_255_0/}
}
TY  - JOUR
AU  - Christine Bachoc
AU  - Philippe Gaborit
TI  - On extremal additive $\mathbb {F}_4$ codes of length $10$ to $18$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 255
EP  - 271
VL  - 12
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_2000__12_2_255_0/
UR  - https://zbmath.org/?q=an%3A1007.94027
UR  - https://www.ams.org/mathscinet-getitem?mr=1823184
LA  - en
ID  - JTNB_2000__12_2_255_0
ER  - 
%0 Journal Article
%A Christine Bachoc
%A Philippe Gaborit
%T On extremal additive $\mathbb {F}_4$ codes of length $10$ to $18$
%J Journal de théorie des nombres de Bordeaux
%D 2000
%P 255-271
%V 12
%N 2
%I Université Bordeaux I
%G en
%F JTNB_2000__12_2_255_0
Christine Bachoc; Philippe Gaborit. On extremal additive $\mathbb {F}_4$ codes of length $10$ to $18$. Journal de théorie des nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 255-271. https://jtnb.centre-mersenne.org/item/JTNB_2000__12_2_255_0/

[1] C. Bachoc, Harmonic weight enumemtors of nonbinary codes and Mac Williams identities. Preprint (1999).

[2] A. Bonisoli, Every equidistant linear code is a sequence of dual hamming codes. Ars Comb. 18 (1983), 181-186. | MR | Zbl

[3] W. Bosma, J. Cannon, Handbook of Magma functions. Sydney (1995).

[4] A.R. Calderbank, E.M. Rains, P.W. Shor, N.J.A. Sloane, Quantum error correction via codes over GF(4). IEEE Trans. Inform. Theory IT-44 (1998), 1369-1387. | MR | Zbl

[5] J. Conway, N.J.A. Sloane, Sphere packings, Lattices and Groups. Springer-Verlag (1988). | MR | Zbl

[6] P. Gaborit, W.C. Huffman, J.-L. Kim, V. Pless, On the classification of extremal additive codes over GF(4). to appear in: Proceedings of the 37th Allerton Conference on Communication, Control, and Computing (1999), UIUC.

[7] G. Höhn, Self-dual codes over the Kleinian four group. Preprint (1996). | MR

[8] W.C. Huffman, On extremal self-dual quaternary codes of lengths 18 to 28. IEEE Trans. Inform. Theory 36 (1990), 651-660. | MR | Zbl

[9] F.J. Macwilliams, A.M. Odlyzko, N.J.A. Sloane, H.N. Ward, Self-Dual Codes over GF(4). J. Comb. Theory 25 (1978), 288-318. | MR | Zbl

[10] G. Nebe, Finite subgroups of GL(24, Q). Exp. Math. 5 (1996), 2341-2397. | MR | Zbl

[11] H.-G. Quebbemann, Modular Lattices in Euclidean Spaces. J. Number Theory 54 (1995), 190-202. | MR | Zbl

[12] E.M. Rains, N.J.A. Sloane, Self-dual codes. In: Handbook of Coding Theory, ed. V. S. Pless and W. C. Huffman. Amsterdam: Elsevier, 1998, pp. 177-294. | MR | Zbl

[13] R. Scharlau, R. Schulze-Pillot, Extremal Lattices, Algorithmic Algebra and Number Theory (Heidelberg 1997), 139-170, Springer, Berlin, 1999. | MR | Zbl